# SDR CALA2022040800920

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 68,044 hours, 24,513 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Tire
- Part number: 737700800CARB0N
- Part serial: 0330
- Condition: Damaged
- Location: #3 Main Landing
- Stage of operation: LD
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FOUND ON ARRIVIAL TO GATE,RH MLG,INBD TIRE SHREDDED,FLAT, AND MISSING INBD PLIES. REMOVED AND REPLACED #3 MLG TIRE IAW AMM 32-45-11-400-801. REF LOG PAGE 8337559 FOR TREAD LOSS INSPECTION COMPLETION. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1987286  SN OFF 0330 IPC REFERENCE # 32-45-11 WHEEL, TIRE, AS  OFF 58-3240-9-0001 0330 ON 58-3240-9-0001 0736
